# SDR AALA20100520TUL05

- Difficulty date: May 20, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5300U79
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY CENTER SUPPORT CORRODED STATION 1705.  REPLACED HAT CHANNEL PER SRM 51-10-02-0G.
